# SDR UPS05845766

- Difficulty date: October 25, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 723523800013
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CI 2AE POPPED RIVET HEADS AT I/B LOWER SKIN OF RT ELEVATOR AND OBVIOUS INTERNAL CORROSION.  REMOVED AND REPLACED SKIN IAW SRM 55-2-1 PAGE 23 & 24, 51-01-22, 55-2-1 FIG 8, 51-1-21, 51-1-21D AND 51-3-0.
